Jump to content

lorebunde

Junior Member
  • Posts

    63
  • Joined

  • Last visited

Contact Methods

  • AIM
    NONE
  • MSN
    NONE
  • ICQ
    0
  • Yahoo
    NONE

Profile Information

  • Gender
    Male
  • Location
    VIRGINIA

lorebunde's Achievements

Junior Member

Junior Member (3/9)

0

Reputation

  1. I hope you had a fantastic day :)

  2. I hope you had a fantastic day :)

  3. Hm this is something I would definitely bring up with a doctor. I was on prozac a while ago, and it does take some time for the full benefits of the medication to take in. However, with the prozac taking care of some symptoms, maybe other symptoms are becoming more apparent. I don't know much about xanax, except it can be a nasty drug if not used responibly. If you are using xanax for what it was prescribed for, then you aren't abusing it. I would probably phone the doctor asap so adjustments can be made if needed. I hope I helped a little bit. Thank you. I feel much better today. Maybe it was just something going around as my husband was telling me he felt a little dizzy. The thing about new meds is you don't know if it's the meds or something else. Just so glad I feel so much better. Hope I stay this way now.
  4. Did a quick search and didn't see anything re. my question. Maybe it's a silly question but wondering, Each time a dose is increased, do you start all over again with symptoms? Ex. 20 mg. I just felt happier, but no help w/OCD. after 1 month, increased to 40 mg. Pretty much the same, tired, happy, still OCD. Now I've increased to 60 mg. (per dr.) for about 2 weeks now. The OCD is pretty much gone :) However, the last 2 days had a slight headache, feel a little dizzy too. I'm thinking it is just anxiety. You see, Before I started on this med, I was telling the dr. I get suddenly ill, tired, dizzy. I get like this and finally it goes away. He said it is anxiety. Well, this is kind of what I'm feeling for 2 days. I also have .25 mg. xanax to take as needed. I was hardley taking it before, maybe 2 a week. However, I find myself reaching for one when I feel like this. .25 is very low dose so it can't be that I'm addicted to it, right? I think it's the 60 mg. but figure I have to give it some time (again) like I did with each dose? I've been taking a xanax everyday now for about a week. If I don't I get that sick feeling (dizzy) wondering is this really anxity?
  5. I've taken Ibuprofen 400 mg a few times and I'm on prozac 40 mg. I think as long as you don't continually take it all the time you s/b ok. It definately helped my headache and I had no problems at all.
  6. Hi, glad to hear the 80 mg is working for you. I'm fairly new to the med thing though I've had OCD it seems forever. I understand about hiding your rituals. Both my husband and son think this is something that is either in my head or I can just stop. They don't get it. I'm glad there is this forum. Good luck to you.
  7. I get where you are coming from as I've been on prozac 5 weeks for OCD. The first 4 were 20 mg, this last week 40 mg/day. Anyway, I've noticed some of my rituals going for the most part but the other things I've been doing way longer I sometimes still find myself doing. I was wondering the exact same thing - if I've just done it for so long it's harder to stop. I'd love to hear others opinions too!
  8. Hi I don't have it on my but it is Lev....something or other 75 mg. This is prescribed from my family doc. Before I went back to him in January, I went to thryoid specialist who said my level of 2.89 was somewhat high and he presribed 88 mg. When I went to f/u w/family dr. (for something else) he said 2.89 is a good number and that if my dose is increased that may cause anxity. It was a tough decision but I decided to stay on the 75 mg for now.
  9. Well, my dr. recently said what I've been going thru are panic attacks. After reading a bit about them though, I'm not really sure. You see, I'm also on thryoid med so when I had these episodes I always just assumed it had something to do with the med. What happens is I'll be perfectly fine. Suddenly, out of the blue, I feel sick. I can't say my heart is pounding but I definatly feel dizzy. I feel a little "out of it" too. Of course when I get like this I do kind of panic. I know somethings wrong but have no idea what it is. The last time was the worse. I went xmas shopping and just got dizzier and dizzier, sweating somewhat. I drove to a store w/my mother but didn't feel right there. I ended up just sitting down in a corner while they shopped. It lasted a while as by the time I got in line I felt totally wiped out. She drove home. However, after getting home, I started feeling so much better and back to myself. This happens now and then usually not that long though. I feel like people think I'm making it up because I'm fine, then "sick", then fine again. What makes me wonder is I think of myself feeling more "sick" than anything. I usually feel better if I lay down, close my eyes. Does this sound like anxiety? Dr. says my thryoid is fine with the med I'm on. He prescribed xanex.
  10. Well, I joined this forum a few years ago when I went thru a bout w/depression. It's been a long time since I've been here but since I was just diagnosed w/OCD, this is the first place I thought of for help and questions. I always knew I had OCD but to be honest, It really didn't iterfere with my life. Most of the time it would be at night or when I was particulary tired. It was basically tapping to erase any bad thoughts I had. Now and then I had this stupid sort of a chant I would say when I was super anxious. Anyway, my guess is since my son went to another state to college, I found myself worrying about him. Most of the bad thoughts I get and try to "tap"/touch" away are about him. I worry he might get in a car accident. If I was going downstairs in my house and my foot (always right foot) touched the bottom stair and The thought of accident came in my head, I would have to walk back upstairs and down again until I got it right saying out loud "he'll be ok". This summer and onward things were getting worse. It was getting to the point that just getting a cup out of the cupboard was a chore as I had to pick the right cup - always thinking a good thought when taking it of course. I could go on and on but from what I read here I am a repeater. I wasn't even going to mention it to my dr. but at my last yearly visit in January it just kind of came out and I was very upset. I was so embarrased as to tell someone what I do it just sounds so stupid and silly. Picking up a magazine, opening a door only to redo if the bad thought is at the same time. He said I definatly have OCD and put me on 20 mg. prozac. For my f/u I now take 40 mg. which has been almost a week. I notice I'm not as bad in the last few days but still tap now and then but definatly better. Just wondering, he had given me the capsules for free which I took for the first month. God I felt soooo happy :) I definatly notice that me and my husband do not bicker anymore either. However, my husband went to drug store to pick up rx and ended up picking up the tablet rx of prozac. I didn't have the heart to tell him I already had some so to make a long story short, I started the tablets in week 5. Not sure if it's in my mind or not but I feel like they are not doing the same as the capsules. I've googled this and it said prozac is prozac no matter what form. Any opinions on this? Say for example I wanted to go back to capsules - is that a big deal? Well, thank you for listening :)
  11. I took klonopin for a while and you do get used to it. At first, I used to fall asleep and then as time went on it didn't bother me at all . The only problem I had was my memory! Good luck.
  12. Just about off lexapro now. Been @ 1/4 tablet of 10 mgs. for a few weeks and just about ready to go off completely. I did not like the weight gain and sexual s/e and the reason I went on in the first place, things going on are hopefully in the past. I will now (if needed) just take sarafem 7-10 days/mo. Just to mention I was on ly on this for 1 year and tapered very slow. As you can see from previous posts I did have some anger but no zaps, thank god! I really had no problems w/lexapro but glad to be med free now. Thank you all for your help.
  13. I am pretty much weaned off lexapro and going back to sarafem 10 days/mo for pmdd. My question is can sarafem be taken with klonopin?
×
×
  • Create New...